Duke Mathematical Journal

Integral formulae for pluriharmonic functions on bounded symmetric domains

M. Stoll

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 41, Number 2 (1974), 393-404.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310409

Digital Object Identifier
doi:10.1215/S0012-7094-74-04145-3

Mathematical Reviews number (MathSciNet)
MR0338448

Zentralblatt MATH identifier
0287.32020

Subjects
Primary: 32F05
Secondary: 31C10: Pluriharmonic and plurisubharmonic functions [See also 32U05]

Citation

Stoll, M. Integral formulae for pluriharmonic functions on bounded symmetric domains. Duke Math. J. 41 (1974), no. 2, 393--404. doi:10.1215/S0012-7094-74-04145-3. https://projecteuclid.org/euclid.dmj/1077310409


Export citation